# SDR P5CA2020021900053

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,612 hours, 4,574 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: 890526
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NO. 1 ENG START VALVE FUNCTION FAIL.( IAW AMM 80-11-02-004-001 REV. 129 AND AMM 80-11-02-404-017 REV. 129 REPLACED NO. 1 ENG START VALVE WITH NEW PARTS. IAW AMM 80-11-02-404-017 REV. 129 STEP H PERFORMED START VALVE INSTALLATION TEST. TEST RESULT SATISFIED. CONDITION CHECK NORMAL, AND THE JOB IS COMPLETE.  )
